# SDR USAA920081177

- Difficulty date: June 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,188 hours, 37,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 79 - PHX, SEAT ROW 1 LT, AFT EMERGENCY AISLE LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT ROW 1.  OPERATIONAL CHECK WAS GOOD. (S)
